# SDR ABXA010624

- Difficulty date: December 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,959 hours, 54,383 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Part serial: 8210
- Condition: Defective
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE WITH ASSOCIATED RED GEAR UNSAFE LIGHT. LIGHT ILLUMINATED AFTER CYCLING GEAR TWICE TO GET NORMAL INDICATION. NOSE LANDING GEAR DOWNLOCK SWITCH LEVER MECHANICALLY BINDING. REPLACED DOWNLOCK SWITCH IAW DC-9 MM.
